Alert archive / Nebraska / Flash Flood Warnings in 2007
Flash Flood Warning 5, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at May 5, 2007, 6:02 AM CDT for Custer County, Nebraska. It took effect at May 5, 2007, 6:07 AM CDT. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 6:02 AM CDT (11:02 UTC)
- In effect from
- May 5, 2007, 6:07 AM CDT
- Expired
- May 5, 2007, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Whole counties
County Custer County, NE
The radar
The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 7:58 AM CDT | FLASH FLOOD | 1 E Berwyn, NE | WATER REPORTED FLOWING OVER HIGHWAY 2 AND 92...1 MILE EAST OF BERWYN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLBF 051107 FFWLBF NEC041-051400- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 602 AM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN CUSTER COUNTY IN CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF BROKEN BOW... * UNTIL 900 AM CDT * AT 558 AM CDT...RADAR HAS ESTIMATED 2 TO 3 INCHES OF RAINFALL OVER EASTERN PORTIONS OF CUSTER COUNTY SINCE 3 AM CDT. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH 8 AM CDT OVER EASTERN PORTIONS OF CUSTER COUNTY...WITH ADDITIONAL RAINFALL OF 1 TO 2 INCHES EXPECTED BY MID MORNING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...WESTERVILLE... WEISSERT...SARGENT...GATES...COMSTOCK...BERWYN AND ANSLEY MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM CDT SUNDAY MORNING FOR CUSTER COUNTY. LAT...LON 4108 9976 4107 9924 4170 9923 4171 9973 $$ BUTTLER
1 follow-up statement
000 WGUS73 KLBF 051237 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 735 AM CDT SAT MAY 5 2007 NEC041-051400- CUSTER NE- 735 AM CDT SAT MAY 5 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR EASTERN CUSTER COUNTY... AT 734 AM CDT...NUMEROUS THUNDERSTORMS CONTINUED OVER EASTERN CUSTER COUNTY. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING HOURLY RAINFALL RATES IN EXCESS OF AN INCH PER HOUR. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...WESTERVILLE... WEISSERT...SARGENT...GATES...COMSTOCK AND BROKEN BOW PERSONS IN THE WARNED AREA SHOULD STAY AWAY FROM LOW SPOTS AND AREAS PRONE TO FLOODING SUCH AS DRY CREEK BEDS AND CANYONS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NORTH PLATTE. LAT...LON 4108 9976 4107 9924 4170 9923 4171 9973 $$ BUTTLER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 5, 4:26 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 5, 4:26 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 426 AM CDT SAT MAY 5 2007 .UPDATE... GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE TORNADO WATCH FOR ALL BUT CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. STORMS ARE NOW LIFTING NORTHEAST OUT OF SOUTHWEST NEBRASKA WITH A POTENTIAL WIND AND LARGE HAIL THREAT WHILE MOVING NORTHEAST IN THE NEXT COUPLE OF HOURS. && .PREV DISCUSSION... /ISSUED 358 AM CDT SAT MAY 5 2007/ DISCUSSION... AT 08Z SURFACE ANALYSIS SHOWED SURFACE FRONT EXTENDING NORTHEAST FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. WIDESPREAD CONVECTION ONGOING WITH HEAVY RAINFALL CREATING FLASH FLOODING IN PORTIONS OF EASTERN LINCOLN COUNTY. THE MODELS ARE IN GOOD AGREEMENT THROUGH 72 HOURS WITH THE RAIN TO CONTINUE TODAY INTO TONIGHT WITH HEAVY RAINFALL LINGERING WITH THE FLASH FLOOD WATCH EXTENDED THROUGH 12Z SUNDAY FOR AREAS GENERALLY EAST OF HIGHWAY 83 INCLUDING HAYES COUNTY. MODEL BLEND USED WITH COOLER MAV NUMBERS IN TEMPERATURES. PLENTY OF MOISTURE WILL BE PRESENT TODAY AND SUNDAY AS UPPER LOW DEEPENS NEAR THE FOUR CORNERS REGION AND LIFTS NORTHEAST ON THE HIGH PLAINS THROUGH SUNDAY. THE WATER VAPOR IMAGERY SHOWS AN EXTENSIVE TAP INTO MID LEVEL MOISTURE AT 0745Z FROM THE SOUTHWEST...WHILE THE H85 SOUTHERLY JET STRENGTHENS TO 40 KNOTS AND BRINGS GULF MOISTURE NORTH THROUGH THE DAY. TODAY THE UPPER TROUGH ACROSS THE WEST WILL DEEPEN AS THE H3 JETSTREAM AXIS DIGS WITH A 160 KNOT MAXIMUM DIVING SOUTHEAST ACROSS THE WEST. THE UPPER RIDGE AXIS EXTENDING NORTH THROUGH THE MIDWEST WILL CREATE A PROLONGED PERIOD FOR UNSETTLED WEATHER WITH RAIN...HEAVY AT TIMES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE ADDITIONAL RAINFALL WILL PUSH RAINFALL BEYOND FLASH FLOOD GUIDANCE WHERE RAINS OVERNIGHT HAS SURPASSED GUIDANCE NUMBERS IN LINCOLN COUNTY. THE POTENTIAL FOR FLASH FLOODING WILL ONLY BE SURPASSED BY THE CHANCE FOR SEVERE WEATHER TODAY AND TONIGHT WITH MODERATE RISK COVERING ALL BY THE EASTERN NEBRASKA PANHANDLE AS OF 0550Z. THEN THE BLOCKING PATTERN LINGERS THROUGH 72 HOURS WITH LITTLE OR TO NO CHANGES MADE BEYOND DAY 3 AS ECMWF MAINTAINS SPLIT FLOW PATTERN WITH UPPER TROUGH TO KEEP ACTIVE WEATHER POSSIBLY WELL INTO NEXT THURSDAY. AVIATION... WIDESPREAD MVFR AND IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND KVTN WITH OCCASIONAL THUNDERSTORMS. CEILINGS ARE EXPECTED TO LIFT TO MVFR THIS AFTERNOON. WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH SURFACE WIND GUSTS OVER 50 KTS AND HAIL UP TO AN INCH IN DIAMETER ARE LIKELY ALONG ALL OF TWEB ROUTES 264 AND 098...AND EASTERN SECTIONS OF TWEB ROUTE 274 FROM KAKO-KLBF THIS AFTERNOON AND EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ005>010-025>029- 037-038-059-070-071. TORNADO WATCH 231 THROUGH 8 AM CDT FOR CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. 19/CLB
Hazardous weather outlook, May 5, 4:57 AM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 457 AM CDT SAT MAY 5 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 457 AM CDT SAT MAY 5 2007 /357 AM MDT SAT MAY 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND TONIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. ONGOING THUNDERSTORMS WILL COME TO AND END THIS MORNING. BY AFTERNOON...ANOTHER UPPER LEVEL DISTURBANCE WILL APPROACH THE HIGH PLAINS OF EASTERN COLORADO. AS THIS FEATURE ENCOUNTERS RICH BOUNDARY LAYER MOISTURE AND SURFACE HEATING...EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL RESULT WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES EXPECTED. TORNADOES ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...BUT THE GREATEST RISK IS SOUTH OF INTERSTATE 80. IN ADDITION TO TORNADOES...VERY LARGE HAIL IS POSSIBLE AS WELL. IN ADDITION TO SEVERE WEATHER...THE POTENTIAL FOR FLASH FLOODING IS GOOD OVER THE NEXT 24 HOURS. MOST OF WESTERN AND NORTH CENTRAL NEBRASKA HAS EXPERIENCED HEAVY RAIN OVER THE PAST COUPLE OF DAYS. WITH SATURATED GROUND AND HEAVY RAIN EXPECTED TONIGHT...FLASH FLOODING IS A CONCERN. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM SUNDAY FOR LOCATIONS EAST OF A LINE FROM VALENTINE TO HAYES CENTER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A LINE FROM BASSETT TO MASON CITY. AN UPPER LEVEL LOW...WILL MOVE EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND FLASH FLOODING IS POSSIBLE AS WELL. BEYOND SUNDAY...THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH THURSDAY. AN UPPER LEVEL LOW WILL CONTINUE TO REMAIN ANCHORED OVER THE CENTRAL ROCKIES. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE HIGH PLAINS EVERY 24 TO 36 HOURS. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Local storm report, May 5, 12:16 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1216 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL MASON CITY 41.22N 99.30W
05/05/2007 E1.75 INCH CUSTER NE FIRE DEPT/RESCUE
HAIL QUARTER TO GOLF BALL SIZE LASTED FOR FIVE MINUTES
&&
TLKLocal storm report, May 5, 12:34 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1234 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM HAIL COMSTOCK 41.56N 99.24W
05/05/2007 E1.00 INCH CUSTER NE FIRE DEPT/RESCUE
&&
TLKLocal storm report, May 5, 1:48 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
148 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HAIL IMPERIAL 40.52N 101.64W
05/05/2007 E0.88 INCH CHASE NE FIRE DEPT/RESCUE
0141 AM HAIL MADRID 40.85N 101.54W
05/05/2007 E1.00 INCH PERKINS NE EMERGENCY MNGR
&&
TLKLocal storm report, May 5, 2:17 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
217 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM FLASH FLOOD 1 S MAXWELL 41.06N 100.53W
05/05/2007 LINCOLN NE LAW ENFORCEMENT
WATER FLOWING OVER ROAD ONE MILE SOUTH OF MAXWELL ON
NORTH SPUR ROAD NEAR FORT MCPHERSON CEMETARY
&&
TLKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:04 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 22 min |
| May 4, 11:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| May 5, 12:17 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 28 min |
| May 5, 12:29 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 31 min |
| May 5, 12:36 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 54 min |
| May 5, 12:41 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 5, 12:44 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 46 min |
| May 5, 12:47 AM CDT | Tornado Warning | LBF | Chase | 43 min |
| May 5, 12:59 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| May 5, 1:08 AM CDT | Tornado Warning | LBF | Perkins | 52 min |
| May 5, 1:12 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 48 min |
| May 5, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Loup | 42 min |
| May 5, 1:29 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 61 min |
| May 5, 1:33 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 27 min |
| May 5, 1:46 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 28 min |
| May 5, 1:55 AM CDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| May 5, 2:01 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 44 min |
| May 5, 3:25 AM CDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 3:35 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| May 5, 8:51 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 24 min |
| May 5, 9:00 AM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 9:49 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 56 min |
| May 5, 10:03 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 57 min |
| May 5, 10:16 AM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 59 min |
| May 5, 10:32 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 58 min |
| May 5, 10:35 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| May 5, 10:56 AM CDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| May 5, 11:08 AM CDT | Severe Thunderstorm Warning | LBF | Brown | 67 min |
| May 5, 11:15 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 60 min |
| May 5, 12:18 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 42 min |
| May 5, 12:24 PM CDT | Tornado Warning | LBF | Custer | 51 min |
| May 5, 12:27 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 42 min |
| May 5, 12:47 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
| May 5, 12:58 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 30 min |
| May 5, 1:00 PM CDT | Severe Thunderstorm Warning | LBF | Thomas | 30 min |
| May 5, 1:15 PM CDT | Tornado Warning | LBF | Blaine, Custer | 45 min |
| May 5, 1:41 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 64 min |
| May 5, 1:44 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 61 min |
| May 5, 1:57 PM CDT | Tornado Warning | LBF | Blaine, Brown | 63 min |
| May 5, 2:16 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 29 min |
| May 5, 2:22 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 53 min |
| May 5, 2:25 PM CDT | Tornado Warning | LBF | Perkins | 30 min |
| May 5, 2:36 PM CDT | Tornado Warning | LBF | Custer | 34 min |
| May 5, 2:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| May 5, 2:45 PM CDT | Tornado Warning | LBF | Blaine, Brown | 60 min |
| May 5, 2:51 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| May 5, 2:59 PM CDT | Tornado Warning | LBF | Brown, Keya Paha | 46 min |
| May 5, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 37 min |
| May 5, 3:13 PM CDT | Tornado Warning | LBF | Keith | 18 min |
| May 5, 3:44 PM CDT | Tornado Warning | LBF | Brown, Keya Paha, Rock | 31 min |
| May 5, 3:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 59 min |
| May 5, 4:10 PM CDT | Tornado Warning | LBF | Keya Paha | 26 min |
| May 5, 4:30 PM CDT | Flash Flood Warning | LBF | Blaine, Brown, Custer, Keya Paha | 3 hr |
| May 5, 4:30 PM CDT | Tornado Warning | LBF | Holt, Loup, Rock | 45 min |
| May 5, 4:43 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 5, 5:09 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 51 min |
| May 5, 5:14 PM CDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| May 5, 5:37 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| May 5, 5:43 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 38 min |
| May 5, 5:51 PM CDT | Severe Thunderstorm Warning | LBF | Rock | 24 min |
| May 5, 6:36 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 24 min |
| May 5, 6:37 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 14 min |
Nearby
Flash Flood Warnings in Nebraska, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.